Volume & Issue: Volume 38, Issue 3, September 2012, Pages 543-852 
2. On generalized topologies arising from mappings

Pages 553-565

Vladimir Pavlovic; Aleksandar S. Cvetkovi' c

3. G-frames and their duals for Hilbert C*-modules

Pages 567-580

Azadeh Alijani; Mohammad Ali Dehghan

7. Some results on weakly contractive maps

Pages 625-645

Stojan Radenovi'c; Zoran Kadelburg; Davorka Jandrli'c; Andrija Jandrli'c

9. Identification of Riemannian foliations on the tangent bundle via SODE structure

Pages 669-688

Abolghasem Laleh; Morteza Mir Mohamad Rezaii; Fateme Ahangari

12. Applying Buchberger's criteria on Montes's DisPGB algorithm

Pages 715-724

Amir Hashemi; Mahdi Dehghani Darmian; Benyamin M.-Alizadeh

13. \varphi-amenability of Banach algebras

Pages 725-738

Ali Ghaffari; Ahmad Alinejad

17. Metric and periodic lines in the Poincare ball model of hyperbolic geometry

Pages 805-815

O─čuzhan Demirel; Emine Soyturk Seyrantepe; N. Sonmez

18. Compact weighted Frobenius-Perron operators and their spectra

Pages 817-826

Mohammad Reza Jabbarzadeh; Hossain Emamalipour